MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION; A22014A

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION; A22014A
Model Number A22014A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the exact model of the device was unknown.A representative device was chosen.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
The customer reported to olympus that over the last four years, there were ceramic tips on the resection sheath that were broken.The customer reported that there were no recent events.There were no reports of patient harm associated with this event.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updates fields: d4, d8, d10, e3, g3, h2, h3, h6 and h11.Correction: g4 the device was not returned for evaluation.However, technical assistance center (tac) provided remote troubleshooting and confirmed that ceramic tip breakage.The root cause was could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION
Common Device Name
A22014A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24282839
Report Number9610773-2026-00851
Device Sequence Number9862661
Product Code HIH
UDI-Device Identifier04042761020893
UDI-Public04042761020893
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22014A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown